# SDR COMA2009041350114

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 23,604 hours, 19,955 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 60021039
- Condition: Worn
- Location: Vertical Stab
- Part time: 23,604 hours, 19,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ATTACH FITTING ON VERTICAL STAB CENTER BOTTOM HINGE BEARING HAS EXCESSIVE PLAY.  REMOVED RUDDER CENTER LOWER HINGE FITTING, REMOVED AND REPLACED BEARING AND REINSTALLED FITTING PER EA 10-5531-02567.
